RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2000, Volume 68, Issue 3, Pages 339–352 (Mi mz951)  

This article is cited in 10 scientific papers (total in 10 papers)

Embeddings of chemical graphs in hypercubes

M. Dezaa, M. I. Shtogrinb

a Ècole Normale Supérieure, Département de mathématiques et applications
b Steklov Mathematical Institute, Russian Academy of Sciences

DOI: https://doi.org/10.4213/mzm951

Full text: PDF file (1472 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2000, 68:3, 295–305

Bibliographic databases:

UDC: 519.17
Received: 07.05.1999
Revised: 31.01.2000

Citation: M. Deza, M. I. Shtogrin, “Embeddings of chemical graphs in hypercubes”, Mat. Zametki, 68:3 (2000), 339–352; Math. Notes, 68:3 (2000), 295–305

Citation in format AMSBIB
\Bibitem{DezSht00}
\by M.~Deza, M.~I.~Shtogrin
\paper Embeddings of chemical graphs in hypercubes
\jour Mat. Zametki
\yr 2000
\vol 68
\issue 3
\pages 339--352
\mathnet{http://mi.mathnet.ru/mz951}
\crossref{https://doi.org/10.4213/mzm951}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1819137}
\zmath{https://zbmath.org/?q=an:0982.05096}
\transl
\jour Math. Notes
\yr 2000
\vol 68
\issue 3
\pages 295--305
\crossref{https://doi.org/10.1007/BF02674552}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000165571900003}


Linking options:
  • http://mi.mathnet.ru/eng/mz951
  • https://doi.org/10.4213/mzm951
  • http://mi.mathnet.ru/eng/mz/v68/i3/p339

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. M. Deza, M. I. Shtogrin, “Extremal and Nonextendible Polycycles”, Proc. Steklov Inst. Math., 239 (2002), 117–135  mathnet  mathscinet  zmath
    2. M. Deza, M. I. Shtogrin, “Mosaics and their isometric embeddings”, Izv. Math., 66:3 (2002), 443–462  mathnet  crossref  crossref  mathscinet  zmath  elib
    3. Deza, M, “Isometric embedding of mosaics into cubic lattices”, Discrete Mathematics, 244:1–3 (2002), 43  crossref  mathscinet  zmath  isi  scopus  scopus
    4. Deza, M, “Clusters of cycles”, Journal of Geometry and Physics, 40:3–4 (2002), 302  crossref  mathscinet  zmath  adsnasa  isi  scopus  scopus
    5. M. Deza, M. I. Shtogrin, “A metric of constant curvature on polycycles”, Math. Notes, 78:2 (2005), 204–212  mathnet  crossref  crossref  mathscinet  zmath  isi  elib  elib
    6. Zhang, HP, “None of the coronoid systems can be isometrically embedded into a hypercube”, Discrete Applied Mathematics, 156:14 (2008), 2817  crossref  mathscinet  zmath  isi  elib  scopus  scopus
    7. Zhang H., Wang G., “Embeddability of open-ended carbon nanotubes in hypercubes”, Computational Geometry-Theory and Applications, 43:5 (2010), 524–534  crossref  mathscinet  zmath  isi  scopus  scopus
    8. Wang G., Zhang H., “L(1)-Embeddability of Hexagonal and Quadrilateral Mobius Graphs”, ARS Comb., 102 (2011), 269–287  mathscinet  zmath  isi  elib
    9. M. Deza, M. Dutour Sikirić, M. I. Shtogrin, “Fullerenes and disk-fullerenes”, Russian Math. Surveys, 68:4 (2013), 665–720  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    10. Wang G., Zhang H., “L(1)-Embeddability Under the Edge-Gluing Operation on Graphs”, Discrete Math., 313:20 (2013), 2115–2118  crossref  mathscinet  zmath  isi  scopus  scopus
  • Математические заметки Mathematical Notes
    Number of views:
    This page:272
    Full text:103
    References:25
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020